RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 3, Pages 383–388 (Mi jsfu384)  

This article is cited in 3 scientific papers (total in 3 papers)

On a new embedding theorem in analytic Bergman type spaces in bounded strictly pseudoconvex domains of $n$-dimensional complex space

Romi F. Shamoyan, Sergey M. Kurilenko

Department of Mathematics, Brjansk State University, Bejickaya, 79, Brjansk, 241036, Russia

Abstract: Some new sharp assertions concerning Carleson type embeddings in analytic spaces on bounded strictly pseudoconvex domains with smooth boundary will be provided. We extend previously known in the unit ball assertions.

Keywords: pseudoconvex domains, analytic functions, mixed-norm spaces.

Full text: PDF file (156 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 10.03.2014
Received in revised form: 10.04.2014
Accepted: 30.05.2014
Language:

Citation: Romi F. Shamoyan, Sergey M. Kurilenko, “On a new embedding theorem in analytic Bergman type spaces in bounded strictly pseudoconvex domains of $n$-dimensional complex space”, J. Sib. Fed. Univ. Math. Phys., 7:3 (2014), 383–388

Citation in format AMSBIB
\Bibitem{ShaKur14}
\by Romi~F.~Shamoyan, Sergey~M.~Kurilenko
\paper On a new embedding theorem in analytic Bergman type spaces in bounded strictly pseudoconvex domains of $n$-dimensional complex space
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 3
\pages 383--388
\mathnet{http://mi.mathnet.ru/jsfu384}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu384
  • http://mi.mathnet.ru/eng/jsfu/v7/i3/p383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. F. Shamoyan, S. M. Kurilenko, “On traces of analytic Herz and Bloch type spaces in bounded strongly pseudoconvex domains in $\mathbb{C}^{n}$”, Probl. anal. Issues Anal., 4(22):1 (2015), 73–94  mathnet  crossref  elib
    2. R. F. Shamoyan, O. R. Mihic, “On some new sharp embedding theorems in minimal and pseudoconvex domains”, Czech. Math. J., 66:2 (2016), 527–546  crossref  mathscinet  zmath  isi  scopus
    3. R. F. Shamoyan, O. R. Mihic, “On some new sharp embedding theorems for multifunctional Herz-type and Bergman-type spaces in pseudoconvex domains”, Filomat, 33:17 (2019), 5677–5690  crossref  mathscinet  isi  scopus
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:123
    Full text:56
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021